MDS is a bone marrow failure disorder
MDS is a blood cancer
Learn More >

Welcome to the MDS Patient Message Board Post New Thread

Welcome to the MDS Patient Message Board. We hope that you will find this to be a very valuable resource in your journey. We have recently revised the format of our forum to be much more user friendly and pleasing on the eyes. Let us know if you have any problems, or if you have additional suggestions on how we might further improve our site.

Vidaza side effects

Home forums Patient Message Board Vidaza side effects

This topic contains 2 replies, has 2 voices, and was last updated by  Tereze Gluck 1 week, 3 days ago.

Viewing 3 posts - 1 through 3 (of 3 total)
  • Author
    Posts
  • #44516

    Tereze Gluck
    Participant

    I definitely feel side effects from my Vidaza shots – weakness, dizziness, muscles like jelly. But I’m not clear how long these persist after the last shot of each series. I’m trying to figure out what’s going on. It’s about 5 days from Last shot, and I still feel very weak etc. wondering if this is within normal responses, and if others have similar experiences?
    Any observations would be most welcome…

    #44591

    mdsfound
    Moderator

    Hi Tereze, Dizziness and fatigue are potential side effects of azacitidine. Be sure to talk to your doctor about the side effects you are experiencing.

    #44595

    Tereze Gluck
    Participant

    I do discuss w my dr, who is wonderful. In early November we added prednisone and for a couple of weeks that really gave me more energy and strength and resilience. But already it’s having less effect. Dr said I could doubt he oral prednisone but I have noticed a difference.

Viewing 3 posts - 1 through 3 (of 3 total)

Register for an account, or login to post to our message boards. Click here.

You must be logged in to reply to this topic.

Login

Search Forums

Review answers to commonly asked questions or get answers to your questions from an MDS expert